# SDR AALA202304250131

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 92,815 hours, 11,591 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING ODOR IN FORWARD CABIN IN CRUISE AND IN DESCENT. SMOKE WAS VISIBLE AS WELL. (RECIRC FAN IN STATUS MESSAGES). REPLACED THE FORWARD UPPER RECIRCULATION FAN.
